Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Theorems concerning positive definitions of finite assemblage and infinite assemblage


Author: C. J. Keyser
Journal: Bull. Amer. Math. Soc. 7 (1901), 218-226
DOI: https://doi.org/10.1090/S0002-9904-1901-00787-2
MathSciNet review: 1557787
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1901-00787-2